# SDR CA120125006

- Difficulty date: January 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 27,886 hours
- Engine: Pwa PT6A65B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1143890005
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOTS NOTICED OIL PRESSURE DECREASING DURING CRUISE AND SHUTDOWN ENGINE AND LANDED AT NEAREST AIRPORT. MAINTENANCE DISCOVERED OIL UNDERNEATH THE PLANE IN THE GEAR WELL AREA AND THE OIL LEVEL WAS LOW AS WELL. GROUND RUNS INDICATED THAT THE OIL COOLER WAS LEAKING. OIL COOLER WAS REPLACED AND OPS CHECKED NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
